The Annals of Statistics

Edgeworth Expansions for Linear Combinations of Order Statistics with Smooth Weight Functions

R. Helmers

Full-text: Open access

Abstract

Edgeworth expansions for linear combinations of order statistics are established. The theorems require smooth weight functions and the underlying distribution function must possess a finite fourth moment. In addition a local smoothness condition is imposed on the underlying distribution function.

Article information

Source
Ann. Statist., Volume 8, Number 6 (1980), 1361-1374.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345207

Digital Object Identifier
doi:10.1214/aos/1176345207

Mathematical Reviews number (MathSciNet)
MR594651

Zentralblatt MATH identifier
0444.62053

JSTOR
links.jstor.org

Subjects
Primary: 62G30: Order statistics; empirical distribution functions
Secondary: 62E20: Asymptotic distribution theory

Keywords
Linear combinatons of order statistics $L$-estimators Edgeworth expansions second order efficiency deficiency

Citation

Helmers, R. Edgeworth Expansions for Linear Combinations of Order Statistics with Smooth Weight Functions. Ann. Statist. 8 (1980), no. 6, 1361--1374. doi:10.1214/aos/1176345207. https://projecteuclid.org/euclid.aos/1176345207


Export citation